Copyright Statement: This is an open access article licensed under a Creative Commons Attribution 4.0 International License, which permits unrestricted use, distribution, and reproduction in any medium, even commercially as long as the original work is properly cited.
Digital Object Identifier (DOI) : 10.14569/IJACSA.2013.040323
Article Published in International Journal of Advanced Computer Science and Applications(IJACSA), Volume 4 Issue 3, 2013.
Abstract: In this paper, we present an algorithm for solving the structured variational inequality problem, and prove the global convergence of the new method without carrying out any line search technique, and the global R-convergence rate are also given under the suitable conditions.
Chengjiang Yin, “A New Type Method for the Structured Variational Inequalities Problem” International Journal of Advanced Computer Science and Applications(IJACSA), 4(3), 2013. http://dx.doi.org/10.14569/IJACSA.2013.040323